advertisement
Question
Posted by: Anne | 2008/07/22

Re: Last post Androcur and Mirena

Hi
After posting my first post i did a search and found an old post that concerns me.I' m also using the mirena and was convinced that my hair had gotten worse because of it but my gynae said it wasnt possible. One of your old post says that she was having the same problem on mirena and her doc put her on androcur to control the hormones that the mirena was exrecting that was causing it. I' m a bit alarmed as i' m considering stopping the androcur as i' m doing laser hair removal but now am worried i will cause myself problems if it is the mirena causing it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is really a case of stopping and seeing what happens. You can always start the Androcur again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement